EconPapers    
Economics at your fingertips  
 

Non-robustness of some economic models

Kislaya Prasad

The B.E. Journal of Theoretical Economics, 2003, vol. 3, issue 1, 9

Abstract: This paper considers the robustness of optimal decisions in a model of monopoly and a model of competitive equilibrium in a securities market. Robustness, defined as payoffs being continuous with respect to perturbations in the underlying model, fails to hold for either model. Decision rules are made robust by appropriately "smoothing" the problem, and by decreasing the weight given to small details of belief that can cause large changes in optimal payoffs.

Keywords: Robustness; continuity; uncertainty (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://doi.org/10.2202/1534-598X.1082 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:topics.3:y:2003:i:1:n:1

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/bejte/html

DOI: 10.2202/1534-598X.1082

Access Statistics for this article

The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper

More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:bejtec:v:topics.3:y:2003:i:1:n:1